# SDR UALA2008111303097

- Difficulty date: May 29, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 29,559 hours, 3,747 cycles
- Engine: Pwa PW40903
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: DV28108
- Condition: Defective
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE LT OUTBOARD REFUEL VLV INOP.  REPLACED CONNECTOR DV28108 REF WD 28-21-21 ON ACCOUNT OF INTERNALLY SHORTED WIRES 2 AND 5.  REPLACED REFUEL VALVE CONTROL UNIT.
